Chaotic behaviour of systems of difference equations

Diamond P. (1976) Chaotic behaviour of systems of difference equations. International Journal of Systems Science, 7 8: 953-956. doi:10.1080/00207727608941979


Author Diamond P.
Title Chaotic behaviour of systems of difference equations
Journal name International Journal of Systems Science   Check publisher's open access policy
ISSN 1464-5319
Publication date 1976
Sub-type Article (original research)
DOI 10.1080/00207727608941979
Volume 7
Issue 8
Start page 953
End page 956
Total pages 4
Subject 2207 Control and Systems Engineering
1706 Computer Science Applications
2614 Theoretical Computer Science
1703 Computational Theory and Mathematics
1803 Management Science and Operations Research
Abstract A sufficient condition is given for “ chaotic” behaviour of trajectories of systems of difference equations.
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 26 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 26 Jul 2016, 03:03:43 EST by System User